# SDR A6WA202112228031

- Difficulty date: December 22, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 41,803 hours, 39,850 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, HEARD LOUD SQUEAL FROM PAX DOOR AREA.  ABOVE 11,000' COULD NOT MAINTAIN  CABIN PRESSURE.  PACKS NORMAL, DOOR INDICATIONS NORMAL.  DIVERTED TO MKE.  ***AIRCRAFT REMOVED FROM SERVICE***  R/R PAX DOOR SEAL PER AWA SUP 21-023 AND AMM 52-11-10 OPS AND PRESSURIZATION CHECK GOOD AT THIS TIME.
